# SDR DALA2017050703630

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 70,960 hours, 52,642 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LT HYD PRESSURE LOW CAUTION LIGHT, HYD PRESSURE & QTY BOTH INDICATED 0.  LEAK COMING FROM CHAFED LEFT WING NR 4 FLAP ACTUATOR UP LINE.  REPLACED THE HYD LINE AND SERVICED SYSTEM. CHECKED GOOD.
